# SDR SWIA2020020648225

- Difficulty date: December 26, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: DENT WITH CREASE FOUND ON RIGHT SIDE OF AIRCRAFT.  COMPLIED WITH TEMPORARY REPAIR PER REO. PERMANENT REPAIR DUE WITHIN 3100 FLIGHT HOURS.  DUE BY TAT 40484.3 / RA # 47273 / C: MCI / NOTE:  BUILT MX CODE TO TRACK 50 FLIGHT HOUR LPI INSP OR EDDY CURRENT INSP. / NOTE:  BUILT MX CODE TO TRACK 150 FLIGHT VISUAL INSPECTION / ***DO NOT CLOSE UNTIL PERMANENT REPAIR***   (C-CHECK) RO 2/04/2020   REPAIRD FS 409 DENT WITH CREASE  ON RIGHT SIDE OF AIRCRAFT REF REO. LEAK CHECK GOOD
